Vol. 28, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Analytic sheaf cohomology groups of dimension n of n-dimensional noncompact complex manifolds

Yum-Tong Siu

Vol. 28 (1969), No. 2, 407–411
Abstract

In this paper the following question is considered: if X is a σ-compact noncompact complex manifold of dimension n and is a coherent analytic sheaf on X, does Hn(X,) always vanish? The answer is in the affirmative.

Mathematical Subject Classification
Primary: 32.50
Milestones
Received: 1 November 1967
Published: 1 February 1969
Authors
Yum-Tong Siu